MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. PROCEDURE MASK ASTM LEVEL 2 BLUE ADULT

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. PROCEDURE MASK ASTM LEVEL 2 BLUE ADULT
Model Number GCPBLS
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that employees and patients experienced rashes and skin irritation while wearing procedure masks astm level 2 blue adult.No medical treatment was sought or administered.
 
Additional Manufacturer Narrative
The customer stated that the masks of the same lot number subject of the reported event will be returned for evaluation.The procedure masks astm level 2 blue adult are latex free.The device history record was reviewed, and no abnormalities were noted.There have been no other complaints associated with this lot.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The user facility returned two boxes of procedure masks astm level 2 blue adult for evaluation.No issues were identified.No additional issues have been reported.

Brand Name
PROCEDURE MASK ASTM LEVEL 2 BLUE ADULT
Common Device Name
MASK
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key17079250
Report Number1319130-2023-00005
Device Sequence Number6259831
Product Code FXX
UDI-Device Identifier00304040005200
UDI-Public00304040005200
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCPBLS
Device Catalogue Number1047799
Device Lot Number20230203
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer05/15/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown